# SDR JJBA20220826028

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 42,013 hours, 27,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP MISSING ALONGSIDE SEAT 5A. ADJUSTED FLOOR PROX LIGHT STRIP ALONGSIDE SEAT 5A. OPS CHECK SAT
